# SDR COMA0660364

- Difficulty date: May 30, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 30,725 hours, 28,730 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5588 - EN ROUTE JAN-CVG RECEIVED A CABIN DOOR OUTER HANDLE CAUTION MESSAGE.  FLIGHT RETURNED TO THE FIELD.  PERFORMED RE-RIGGING OF THE CABIN DOOR OUTER HANDLE ASSEMBLY.
